# SDR BSYA2009027

- Difficulty date: April 15, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N4098S
- Make and model: Beech 58
- Aircraft serial: TH600
- Aircraft time: 15,840 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810661
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM PNE TO HFD AIRCRAFT HAD NO LEFT GEAR DOWN AND LOCK LIGHT.  DIVERTED TO BDL.  MAINTENANCE REMOVED AND REPLACED DOWN AND LOCK SWITCH, OPS CHECKS GOOD.
